Acts over completely 0-simple semigroups

Avdeev A. Û. and Kožukhov I. B.: Acts over completely 0-simple semigroups. In: Acta cybernetica, (14) 4. pp. 523-531. (2000)

[thumbnail of cybernetica_014_numb_004_523-531.pdf]
Cikk, tanulmány, mű

Download (662kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2000
Volume: 14
Number: 4
ISSN: 0324-721X
Page Range: pp. 523-531
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 531. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 14. 10:19

Actions (login required)

View Item View Item